# SDR COMA0360580

- Difficulty date: December 28, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 13,341 hours, 13,015 cycles
- System (JASC): 1220 · Oil Servicing
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, W
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5904 RIGHT ENGINE OIL PRESSURE DROPPING AND TEMP INCREASING IFSD.  ENGINE WAS OVERSERVICED 6 QTS OF OIL.  DRAINED EXCESS OIL.
